Algebra i Logika. Seminar
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1967, Volume 6, Number 3, Pages 39–49 (Mi al1106)  

This article is cited in 2 scientific papers (total in 3 papers)

On the rational points over Henselian fields

Yu. L. Ershov


Abstract: Theorem I gives the necessary and sufficient condition for an algebraic variety to have a rational point over a field with nontrivial henselian valuation. Theorem [2] gives the necessary and sufficient condition for a system of equations over algebraic complete 2 valuation ring to have a rational point. This theorem extends the M. Greenberg's result [4].

Full text: PDF file (421 kB)

Bibliographic databases:
Received: 23.03.1967

Citation: Yu. L. Ershov, “On the rational points over Henselian fields”, Algebra i Logika. Sem., 6:3 (1967), 39–49

Citation in format AMSBIB
\Bibitem{Ers67}
\by Yu.~L.~Ershov
\paper On the rational points over Henselian fields
\jour Algebra i Logika. Sem.
\yr 1967
\vol 6
\issue 3
\pages 39--49
\mathnet{http://mi.mathnet.ru/al1106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220735}


Linking options:
  • http://mi.mathnet.ru/eng/al1106
  • http://mi.mathnet.ru/eng/al/v6/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, “Multiply valued fields”, Russian Math. Surveys, 37:3 (1982), 63–107  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Russian Math. Surveys, 55:6 (2000), 1193–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. L. Ershov, “On the way from logic to algebra”, Russian Math. Surveys, 65:5 (2010), 937–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021